# SDR A6WA202103087685

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145217
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO FLOOR PANEL SILL AT FS 449.85+3, LBL 43.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM PRESSURE FLOOR PANEL SILL AT FS449.85+3, LBL 43. HFEC  INSPECTION PERFORMED WITH NO INDICATIONS NOTED. EVALUATED BLEND AREA, FOUND TO BE  WITHIN LIMITS REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06
